# SDR UIEA2019042984057

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,956 hours, 19,693 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 341525
- Part serial: 3399
- Condition: Failed
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, CFL 410, RECEIVED EICAS ADVISORY MSG "PARKING BRAKE ". NOT ASSOCIATED W/MEL 32-44-01- 03C. ALREADY IN USED COMPLIED WITH QRH, PLANNED ARRIVAL INTO PHX WITH AUTO BRAKES AND ANTI SKID INOP.  ( AMENDED TO MEL 32-44-01 PARKING BRAKE VALVE INOP. COMPLIED WITH MAINTENANCE PROCEDURES CAT C DUE DATE  05-MAY-19. MDDR 110744 REMAIN OPEN.   LP 1058388-2: T/S PER FIM 32-44 FT 805 AND FOUND PARKING BRAKE VALVE (V41) BAD. REMOVED AND REPLACED V41. OPS CHECK GOOD IAW AMM 32-44-04 THIS CLEARS MDDR # 110744, MCC NOTIFIED AND STICKER REMOVED.  )
